Share Facebook


04-21-2017, 08:30 PM   #1
73monte
 
Join Date: Apr 2013
Location: niagara falls, Ontario
For the ladies?

My Daughter has been having skin rashes and hives. It seems to coincide with going on the birth control pill. The one she's on is call Alesse. Has anyone ever had an skin reactions due to being on the Pill?
04-22-2017, 07:29 AM   #2
Sophabulous
Senior Member
 
Sophabulous's Avatar
 
Join Date: Jun 2016
Location: Cheshire, United Kingdom

My Support Groups:
Not sure if this answers your question but I've found my rosacea to be better after coming off the pill. My eczema is still playing up a little but I'm hoping that will soon settle too!
__________________
Diagnosed severe Crohn's of the Duodenum, Terminal Ilium and Cecum.

Currently taking Azathioprine 100mg, Esomeprazole 40mg, B12 Injections and various supplements. Azathioprine failing so awaiting next steps
Reply

Thread Tools


All times are GMT -5. The time now is 12:30 AM.
Copyright 2006-2017 Crohnsforum.com